# SDR ASAA2023122048779

- Difficulty date: December 20, 2023
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM S67: (74635) PAX CAB CORROSION ON SHEAR PLATES AND UNDER STRUCTURE FR69/70 AND-Y 1292 GROUNDED - YES. EVALUATED SHEAR PLATE AND PLATE SUPPORT AT FR69 TO FR70, -Y1292 TO -Y1732, STR 23, R/HSIDE, FOUND TO BE 100% CORRODED AND OUT OF ALLOWABLE LIMITS PER A320 SRM 51-74-00/001.  REMOVED AND REPLACED SHEAR PLATE AND PLATE SUPPORT PER A320 SRM 51-42-11/001 AND AIRBUS DWG D53470100, SHT 6, REV R AND AIRBUS DWG D53471124, SHT 1, REV D.  CAT ASHEAR PLATE P/N - D534711240300, PO# 1077688.1PLATE SUPPORT P/N - D5347112420300, PO# 0
